On the convergence of multiple fourier series

Research output: Contribution to journalArticle

83 Scopus citations
Original languageEnglish (US)
Pages (from-to)744-745
Number of pages2
JournalBulletin of the American Mathematical Society
Volume77
Issue number5
DOIs
StatePublished - Sep 1971
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the convergence of multiple fourier series'. Together they form a unique fingerprint.

  • Cite this